# SDR SIMA20210527007

- Difficulty date: May 27, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 37,439 hours, 32,842 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frm 75 S1-3r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FUSELAGE SKIN HAS A CRACK APROX 1/2 INCH LONG AT FR 75 BETWEEN STRS 1R AND 3R-C/A-REPAIRED RH FUSELAGE SKIN AT FR75 BETWEEN STR 1R AND 3R IAW SRM 53-31-01. ENTERED INTO DT # DT-EM-53-1367 AND DTEM-53-1368.
